Let be a finite local ring of characteristic a power of with the residue field . In this paper, we define a generalized orthogonal graph on a module of rank at least over . Then we study its graph properties via the same graph over . The number of vertices and the valency of each vertex in this graph over are computed. We also prove that this graph is arc transitive and find its diameter. Moreover, the first subconstituent of this orthogonal graph is considered. We show that it is a generalized strongly regular graph.
Sriwongsa, S. and Wei, Y. (2022). Generalized orthogonal graphs of characteristic a power of 2. Journal of Algebra and Related Topics, 10(1), 51-61. doi: 10.22124/jart.2021.20476.1310
MLA
Sriwongsa, S. , and Wei, Y. . "Generalized orthogonal graphs of characteristic a power of 2", Journal of Algebra and Related Topics, 10, 1, 2022, 51-61. doi: 10.22124/jart.2021.20476.1310
HARVARD
Sriwongsa, S., Wei, Y. (2022). 'Generalized orthogonal graphs of characteristic a power of 2', Journal of Algebra and Related Topics, 10(1), pp. 51-61. doi: 10.22124/jart.2021.20476.1310
CHICAGO
S. Sriwongsa and Y. Wei, "Generalized orthogonal graphs of characteristic a power of 2," Journal of Algebra and Related Topics, 10 1 (2022): 51-61, doi: 10.22124/jart.2021.20476.1310
VANCOUVER
Sriwongsa, S., Wei, Y. Generalized orthogonal graphs of characteristic a power of 2. Journal of Algebra and Related Topics, 2022; 10(1): 51-61. doi: 10.22124/jart.2021.20476.1310